2 doctors weighed in:

Does Lexapro 20 mg and Abilify (aripiprazole) 5 mg cause weight gain?

2 doctors weighed in
Dr. Donald Jacobson
Psychiatry
1 doctor agrees

In brief: Lexapro Abilify (aripiprazole) + wt

Lexapro can cause weight gain.
It is generally not an early effect. Ssri related weight gain tends to come on after six months to a year of use. However, Abilify (aripiprazole) can cause weight gain. Of the two that would indeed be the more likely culprit. Do not stop any of your medication without discussing it with your prescribing physician first. Best wishes.

In brief: Lexapro Abilify (aripiprazole) + wt

Lexapro can cause weight gain.
It is generally not an early effect. Ssri related weight gain tends to come on after six months to a year of use. However, Abilify (aripiprazole) can cause weight gain. Of the two that would indeed be the more likely culprit. Do not stop any of your medication without discussing it with your prescribing physician first. Best wishes.
Dr. Donald Jacobson
Dr. Donald Jacobson
Thank
Get help from a real doctor now
Dr. Eric Weisman
Board Certified, Neurology
33 years in practice
9M people helped
Continue
111,000 doctors available
Read more answers from doctors